Does Biaxin XL cause swelling in the feet and legs?

Question is Closed Report Mark as Favorite

Answers (1)

27 Apr 2010

The most common side effects are: Diarrhea, nausea, vomiting, stomach upset, changes in taste, and headache may occur.

Tell your doctor immediately if any of these unlikely but serious side effects occur: hearing loss, mental/mood changes.

Seek immediate medical attention if any of these rare but very serious side effects occur: severe dizziness, fainting, fast/irregular heartbeat.

Tell your doctor immediately if any of these rare but very serious side effects occur: new signs of infection (e.g., fever, persistent sore throat), muscle weakness, persistent nausea/vomiting, severe stomach/abdominal pain, dark urine, yellowing of eyes or skin, change in the amount of urine.

Use of this medication for prolonged or repeated periods may result in oral thrush or a new vaginal yeast infection (oral or vaginal fungal infection).

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I will start on 2.5mg. on 10/7/11 and am concerned about any swelling, especially in my feet?

I have Leaky Leg Valves, must wear surgical stockings, and therefore I deal with my legs swelling if I've been on them to long. We fly and ...

2 answers 6 Oct 2011

Lantus Solostar - feet red and swelling, is this normal?

Im new to taking lantus along with novolog and since I have feet and legs swelling and the lower part of my legs and feet get red is this normal for ...

3 answers 23 Jul 2012

Is anyone experiencing severe swelling in legs and feet after having synvisc injections 13 months?

... ago? I had some swelling after the first set of injections but the swelling was gone within an hour so I was not worried at the time. The second ...

1 answer 12 Sep 2012

Depakote ER - Is swelling of the feet and legs normal?

I have been on Depakote 500 2 times a day, since starting it seems like my feet and legs are swelling. I also stand on my feet all day at least 3 ...

3 answers 4 Jun 2013

What can I take instead of symbicort to relieve the swelling in my feet, legs and ankles?

My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...

1 answer 10 May 2014